Vol. 73, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Notes on ideal covers and associated primes

Louis Jackson Ratliff, Jr. and David Eugene Rush

Vol. 73 (1977), No. 1, 169–191
Abstract

The covering relationship between ideals (B C and there exist no ideals between B and C) is studied, and, surprisingly, due to an interesting interplay between the concepts, quite a few new results concerning Bourbaki associated primes are found. Then, most of the results are generalized to submodules of an arbitrary A-module.

Mathematical Subject Classification 2000
Primary: 13A15
Milestones
Received: 5 May 1977
Revised: 20 July 1977
Published: 1 November 1977
Authors
Louis Jackson Ratliff, Jr.
David Eugene Rush